I started taking Bactrim today and I am nauseated, vomitting, weak, dizzy, can't concentrate, rapid heart beat and my eyes burn, i feel like i have a fever but dont and i have chills.
You might want to see if you can get into your Drs office today first. If you cannot see your Dr today then I would recommend Urgent Care then ER as a last resort. ER is the most expensive and time consuming option. It is best to utilize the Drs office or Urgent Care unless it is a life threatening emergency. If you develop trouble breathing then by all means go to the hospital ER but if it is just the symptoms you describe above, it is better to utilize the Drs office or an Urgent Care facility. You will get care quicker and likely be exposed to less germs and it will be easier on your out of pocket costs.
- Bactrim Information for Consumers
- Bactrim Information for Healthcare Professionals (includes dosage details)
- Side Effects of Bactrim (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Bactrim & peanut butter can cause allergic reation? Never before: fever, headache, redness all over?
Posted 22 Aug 2010 • 1 answer
My mother was diagnosed with typhoid fever and prescribed bactrim (800mg sulfa). She has been in bed
Posted 3 Sep 2010 • 1 answer
Posted 17 Jul 2013 • 1 answer
Posted 4 Nov 2014 • 2 answers
Posted 23 Jan 2015 • 1 answer